# SDR 98ZZZX3467

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N998EC
- Make and model: Mooney M20K
- Aircraft serial: 252020
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Breather
- Part number: 620067007
- Condition: Chafed
- Location: Engine
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRANKCASE BREATHER TUBE P/N 620062007 CHAFES AGAINST CYLINDER NR 6 INDUCTION TUBE P/N 649266-1 AND IF LEFT UNCORRECTED WILL CHAFE A HOLE INTO THE TUBES.  RECOMMEND ADDING ANTI-CHAFE MATERIAL TO BOTH TUBES.
